# SDR YENA2023081100932

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,371 hours, 29,519 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#342, SAV-JFK. 'DURING T/C E190-25-65-01-400-801-FWD ( SLIDE INSTALLATION) FOUND R1 DOOR HARD TO ARM DURING OPS CHECK; ACCOMPLISHED ADJUSTMENT OF ATTACH FITTING "H" DIMENSION AND VERIFIED THE DIMENSION ON "J" IS IDENTICAL TO "H" PER AMM 52-11-00 SUBTASK 820-022A.'
